Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 98, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 14, 2005, 12:04 PM CDT for Breckinridge County, Kentucky. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2005, 12:04 PM CDT (17:04 UTC)
- Expired
- Jun 14, 2005, 12:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Breckinridge County, KY
The radar
The Louisville radar (KLVX), 48 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 12:35 PM CDT | TSTM WND GST 60 | Hardinsburg, KY | FEW TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1263 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 912 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 141705
SVRLMK
KYC027-141745-
/O.NEW.KLMK.SV.W.0098.050614T1704Z-050614T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
104 PM EDT TUE JUN 14 2005
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY
* UNTIL 145 PM EDT(1245 PM CDT)
* AT 101 PM EDT(1201 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF HARDINSBURG
TO 9 MILES WEST OF HARDINSBURG...OR ALONG A LINE EXTENDING FROM 45
MILES SOUTHWEST OF LOUISVILLE TO 54 MILES NORTH OF BOWLING GREEN...
AND MOVING EAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HARDINSBURG BY 120 PM EDT (1220 PM CDT)
IRVINGTON BY 130 PM EDT (1230 PM CDT)
LARGE HAIL...DAMAGING WINDS...AND DANGEROUS CLOUD TO GROUND
LIGHTNING ARE POSSIBLE WITH THESE STORMS.
REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3804 8648 3778 8668 3762 8661 3764 8626
3782 8619
$$
FUNK1 follow-up statement
000 WWUS53 KLMK 141734 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 131 PM EDT TUE JUN 14 2005 KYC027-141745- /O.CON.KLMK.SV.W.0098.000000T0000Z-050614T1745Z/ BRECKINRIDGE KY- 131 PM EDT TUE JUN 14 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 145 PM EDT (1245 PM CDT) FOR BRECKINRIDGE COUNTY... AT 127 PM EDT (1227 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM NEAR IRVINGTON TO HARNED...OR ALONG A LINE EXTENDING FROM 38 MILES SOUTHWEST OF LOUISVILLE TO 51 MILES SOUTHWEST OF LOUISVILLE...MOVING EAST AT 30 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS...HAIL...AND DANGEROUS CLOUD TO GROUND LIGHTNING. THE PRIMARY HAZARD AREA IS NORTH OF ROUGH RIVER LAKE. SEVERE THUNDERSTORMS WILL BE NEAR... HUDSON BY 140 PM EDT (1240 PM CDT) CUSTER BY 140 PM EDT (1245 PM CDT) LAT...LON 3794 8636 3769 8667 3762 8629 3781 8618 $$ TWF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 10:17 AM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 14, 10:17 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1117 AM EDT TUE JUN 14 2005 .UPDATE... ATMOSPHERE HAS BECOME QUITE UNSTABLE AND SOTRMS HAVE BEGUN TO FIRE OVER SOUTHWESTERN INDIANA. SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH IN RESPONSE FROM LOUISVILLE NORTH AND EAST...AND LMK WILL UPDATE THE FORECAST ACCORDINGLY. 13 SHORT TERM (TODAY THROUGH THURSDAY NIGHT)... CONVECTION OVER MID-MISSISSIPPI VALLEY AND IL/IN IS CURRENTLY MOVING WELL OFF TO THE NORTH. FRONTAL BOUNDARY STILL LOCATED OVER CENTRAL MO WITH EASTWARD-SURGING OUTFLOW ALONG THE WESTERN KENTUCKY BORDER. WOULD EXPECT LATTER BOUNDARY TO MIX OUT TOWARD MORNING...WITH COLD FRONT BEING THE MAIN FOCUS FOR CONVECTION TODAY. AS FAR AS INSTABILITY GOES...NAM AND GFS SHOW LOADED-GUN SOUNDINGS FOR EARLY THIS AFTERNOON ACROSS SOUTHERN IN AND CENTRAL KY. WITH NEAR 90 DEGREE TEMPS AND LOW 70 DEWS...MODELS ARE GENERATING MLCAPE VALUES OF OVER 3000 J/KG. HOWEVER...WITH STRONGEST SHEAR AND UPPER-LEVEL ENERGY OVER EASTERN GREAT LAKES REGION...WOULD EXPECT SQUALL LINE TO DEVELOP OVER THIS AREA AND BUILD SOUTHWESTWARD INTO LOCAL AREA...ROUGHLY ALONG INTERSTATES 71 AND 65 AND EASTWARD...WITH ONLY SLIGHT CHANCES OVER WESTERN CWA. OVERALL HOWEVER...WILL KEEP ONLY SMALL CHANCES IN GRIDS TODAY GIVEN THAT RH FIELDS HAVE BEEN TRENDING DRIER ALONG FRONT. BEST CHANCES OF PRECIP WILL BE OVER BLUEGRASS REGION AND EASTERN CWA TOWARD EVENING. IF ANY STORMS DO GENERATE ALONG THE FRONT...THE INSTABILITY IN PLACE AND ABOUT 30-35 KTS OF 0-6KM SHEAR WOULD LIKELY FORM A SQUALL LINE WITH EMBEDDED BOWING SEGMENTS AND POSSIBLY SOME ISOLATED DAMAGING WINDS. AGAIN...BEST THREAT FOR THIS WOULD BE OVER FAR EASTERN REGIONS OF FORECAST AREA. COLD FRONT WILL PASS COMPLETELY THROUGH THE FORECAST AREA SOMETIME AROUND MIDNIGHT TONIGHT...WITH NAM BEING SLIGHTLY FASTER THAN GFS. HOWEVER...WIND SHIFT FROM WEST TO NORTHWEST AND CORRESPONDING COLD AIR ADVECTION WILL NOT REALLY HAVE EFFECT ON REGION UNTIL THURSDAY. NAM AND GFS BOTH HAVE THIS SECONDARY FRONT AND ASSOCIATED MID-LEVEL SHORTWAVE MOVING NORTHWEST TO SOUTHEAST ACROSS CWA LATE WEDNESDAY NIGHT...AND PRODUCE A LITTLE QPF WITH THESE FEATURES AS WELL. HAVE TRENDED TOWARD CLOUDY SKIES. WOULD NOT BE SURPRISED TO SEE A FEW SPRINKLES...BUT DID NOT SEEM SIGNIFICANT ENOUGH TO WARRANT POPS. MUCH DRIER AIRMASS WILL ENTER REGION FROM THE NORTH THURSDAY. WITH DRY AIR...TEMPS WILL STILL BE ABLE TO RISE ENOUGH SO THAT MOST LOCATIONS WOULD REACH UPPER 70S...SIMILAR TO MAV GUIDANCE. BUT THE DRY AIR AND MAINLY CLEAR SKIES WILL ALLOW FOR MUCH RADIATIONAL COOLING THURSDAY NIGHT WITH LOWS DIPPING INTO THE UPPER 50S...WHICH IS A BLEND OF THE WARMER GFS AND COOLER NAM. AL .LONG TERM (FRIDAY THROUGH MONDAY)... IN THE EXTENDED PORTION OF THE FCST...WILL CONT TO FOLLOW THE 00Z GFS WHICH DEVELOPS A REX BLOCK ACROSS THE CONUS U.S. RESULTING IN A COOL/DRY PERIOD LATE WEEK INTO THE WEEKEND WITH KY IN CYCLONIC FLOW. BEST CHC OF ANY PCPN APPEARS TO BE FRI AFTN/EVE AS UPR LO REACHES PA AND THE FIRST OF SEVERAL SPOKES OF VORTICITY ROTATES THRU. ASCTD WEAK SFC TROF PROGGED THRU THE FA FRI AFTN/EVE ACCOMPANIED BY A FAIR AMOUNT OF LOW/MID LVL MOISTURE. WILL LEAVE CURRENT DRY FCST AS IS ATTM. REINFORCING SHOT OF COOLER AIR IN THE WAKE OF TROF WITH CANADIAN HIGH PRESSURE BUILDING IN FROM THE N. FCST TEMPS CONSISTENT WITH GFS MOS...NO CHANGES. DK && .LMK WATCHES/WARNINGS/ADVISORIES... .IN...NONE. .KY...NONE. &&
Hazardous weather outlook, Jun 14, 11:50 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1250 PM EDT TUE JUN 14 2005 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-150830- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY- CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY- FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY- HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY- JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY- MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY- NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN- RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY- WOODFORD KY- INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM... BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA... DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN... GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN... JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON... LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE... NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE... SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL CITY...TOMPKINSVILLE...VERSAILLES...WINCHESTER 1250 PM EDT TUE JUN 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL ACCOMPANY A COLD FRONT ACROSS THE OUTLOOK AREA THIS AFTERNOON. SOME OF THESE STORMS COULD BE SEVERE... ESPECIALLY ACROSS SOUTHEAST INDIANA AND THAT PART OF NORTH CENTRAL AND EAST CENTRAL KENTUCKY NORTH OF A LINE FROM CORYDON TO FRANKFORT TO CYNTHIANA. THE PRIMARY THREAT IS DAMAGING WINDS AND HAIL. THE THREAT SHOULD BE OVER BY 700 PM EDT (600 PM EST/CDT). .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR EVENING. 13
In the hours before
Special weather statement, Jun 14, 10:32 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1132 AM EDT TUE JUN 14 2005 INZ076-077-083-084-089-090-141645- CRAWFORD IN-DUBOIS IN-HARRISON IN-ORANGE IN-PERRY IN-WASHINGTON IN- INCLUDING THE CITIES OF...CORYDON...ENGLISH...JASPER...TELL CITY 1132 AM EDT (1032 AM EST) TUE JUN 14 2005 ...LINE OF STRONG STORMS DEVELOPING... ...SEVERE THUNDERSTORM WATCH FOR WASHINGTON COUNTY INDIANA TIL 600 PM EST... THUNDERSTORMS ARE DEVELOPING RAPIDLY ACROSS LAWRENCE AND MARTIN COUNTIES IN INDIANA. THESE STORMS ARE CAPABLE OF PRODUCING 30 TO 40 MPH WINDS...PEA TO DIME SIZE HAIL AND VERY HEAVY RAIN. THE STORMS WERE MOVING NORTHEAST AROUND 30 MPH AND WILL AFFECT MCKINLEY TO ORANGEVILLE TO DUBOIS TO SASSAFRAS THROUGH 1245 PM. DANGEROUS CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STORMS TOO. REMEMBER LIGHTNING IS THE NUMBER 2 WEATHER KILLER...SO FIND A PLACE OF SAFETY UNTIL THE STORM PASSES. JDG
Special weather statement, Jun 14, 11:08 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1208 PM EDT TUE JUN 14 2005 INZ076>079-083-084-089>092-KYZ023>034-038-045-053-141800- BRECKINRIDGE KY-BULLITT KY-CLARK IN-CRAWFORD IN-DUBOIS IN-FLOYD IN- GRAYSON KY-HANCOCK KY-HARDIN KY-HARRISON IN-HENRY KY-JEFFERSON IN- JEFFERSON KY-LARUE KY-MEADE KY-NELSON KY-OHIO KY-OLDHAM KY-ORANGE IN- PERRY IN-SCOTT IN-SHELBY KY-SPENCER KY-TRIMBLE KY-WASHINGTON IN- INCLUDING THE CITIES OF...BARDSTOWN...BEAVER DAM...CORYDON... ELIZABETHTOWN...ENGLISH...HARDINSBURG...JASPER...JEFFERSONVILLE... LEITCHFIELD...LOUISVILLE...MADISON...MOUNT WASHINGTON...NEW ALBANY... SHELBYVILLE...TAYLORSVILLE...TELL CITY 1208 PM EDT (1108 AM CDT) TUE JUN 14 2005 SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON OVER MUCH OF NORTH CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. GIVEN AN UNSTABLE AIR MASS AHEAD OF A COLD FRONT...SOME OF THESE STORMS MAY PRODUCE HAIL...STRONG AND POTENTIALLY DAMAGING WINDS...BRIEF BUT VERY HEAVY RAINFALL...AND CLOUD-TO-GROUND LIGHTNING. THE STORMS WILL BE IN THE LOUISVILLE AREA BETWEEN 12 NOON AND ABOUT 200 PM EDT. STORMS SHOULD EXIT MOST OF NORTH CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA AFTER ABOUT 4 PM. IF A THUNDERSTORM APPROACHES YOUR AREA...GO OR STAY INSIDE AND AWAY FROM WINDOWS UNTIL THE STORM PASSES. KYZ035>037-039>043-046>049-054>057-067-141800- ANDERSON KY-BOURBON KY-BOYLE KY-CLARK KY-FAYETTE KY-FRANKLIN KY- GARRARD KY-HARRISON KY-JESSAMINE KY-LINCOLN KY-MADISON KY-MARION KY- MERCER KY-NICHOLAS KY-SCOTT KY-WASHINGTON KY-WOODFORD KY- INCLUDING THE CITIES OF...CYNTHIANA...DANVILLE...FRANKFORT... GEORGETOWN...HARRODSBURG...LAWRENCEBURG...LEXINGTON...PARIS... RICHMOND...SPRINGFIELD...STANFORD...VERSAILLES...WINCHESTER 1208 PM EDT TUE JUN 14 2005 SCATTERED TO NUMEROUS THUNDERSTORMS SHOULD DEVELOP THIS AFTERNOON OVER MUCH OF EAST CENTRAL KENTUCKY...ESPECIALLY DURING THE MID AND LATE AFTERNOON HOURS. GIVEN AN UNSTABLE AIR MASS AHEAD OF A COLD FRONT...SOME OF THESE STORMS MAY PRODUCE HAIL...STRONG AND POTENTIALLY DAMAGING WINDS...BRIEF BUT VERY HEAVY RAINFALL...AND CLOUD-TO-GROUND LIGHTNING. ISOLATED STORMS COULD BE IN THE LEXINGTON AREA AFTER ABOUT 1 PM EDT WITH MORE NUMEROUS STORMS POSSIBLE AROUND LEXINGTON BY OR AFTER 3 PM. IF A THUNDERSTORM APPROACHES YOUR AREA...GO OR STAY INSIDE AND AWAY FROM WINDOWS UNTIL THE STORM PASSES. KYZ061>066-070>078-081-082-141800- ADAIR KY-ALLEN KY-BARREN KY-BUTLER KY-CASEY KY-CLINTON KY- CUMBERLAND KY-EDMONSON KY-GREEN KY-HART KY-LOGAN KY-METCALFE KY- MONROE KY-RUSSELL KY-SIMPSON KY-TAYLOR KY-WARREN KY- INCLUDING THE CITIES OF...ALBANY...BOWLING GREEN...CAMPBELLSVILLE... COLUMBIA...FRANKLIN...GLASGOW...JAMESTOWN...MUNFORDVILLE... RUSSELLVILLE...SCOTTSVILLE...TOMPKINSVILLE 1208 PM EDT (1108 AM CDT) TUE JUN 14 2005 SCATTERED THUNDERSTORMS ARE POSSIBLE OVER SOUTH CENTRAL KENTUCKY THIS AFTERNOON...ESPECIALLY DURING THE MID AND LATE AFTERNOON HOURS. GIVEN AN UNSTABLE AIR MASS AHEAD OF A COLD FRONT...SOME OF THESE STORMS COULD PRODUCE HAIL...STRONG WINDS...BRIEF BUT VERY HEAVY RAINFALL...AND CLOUD-TO-GROUND LIGHTNING. ISOLATED TO SCATTERED STORMS SHOULD BE IN THE BOWLING GREEN AREA THROUGH 2 PM CDT. IF A THUNDERSTORM APPROACHES YOUR AREA...GO OR STAY INSIDE AND AWAY FROM WINDOWS UNTIL THE STORM PASSES. TWF
Local storm report, Jun 14, 11:26 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1226 PM EDT TUE JUN 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL MCKINLEY 38.75N 86.20W
06/14/2005 0.25 INCH WASHINGTON IN TRAINED SPOTTER
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 12:07 PM CDT | Severe Thunderstorm Warning | LMK | Oldham | 33 min |
| Jun 14, 12:18 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 22 min |
| Jun 14, 12:42 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 30 min |
| Jun 14, 12:50 PM CDT | Severe Thunderstorm Warning | LMK | Shelby | 40 min |
| Jun 14, 12:55 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 31 min |
| Jun 14, 1:03 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt | 41 min |
| Jun 14, 1:20 PM CDT | Severe Thunderstorm Warning | LMK | Nelson | 43 min |
| Jun 14, 1:31 PM CDT | Severe Thunderstorm Warning | LMK | Spencer | 46 min |
| Jun 14, 1:46 PM CDT | Severe Thunderstorm Warning | LMK | Hart | 42 min |
| Jun 14, 1:51 PM CDT | Severe Thunderstorm Warning | LMK | Washington | 39 min |
| Jun 14, 1:59 PM CDT | Severe Thunderstorm Warning | LMK | Anderson | 34 min |
| Jun 14, 2:07 PM CDT | Severe Thunderstorm Warning | LMK | Mercer | 38 min |
| Jun 14, 2:10 PM CDT | Severe Thunderstorm Warning | LMK | Woodford | 35 min |
| Jun 14, 2:17 PM CDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine | 43 min |
| Jun 14, 2:33 PM CDT | Severe Thunderstorm Warning | LMK | Larue | 27 min |
| Jun 14, 2:46 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Madison | 49 min |
| Jun 14, 2:51 PM CDT | Severe Thunderstorm Warning | LMK | Harrison | 29 min |
| Jun 14, 2:54 PM CDT | Severe Thunderstorm Warning | LMK | Taylor | 42 min |
| Jun 14, 2:58 PM CDT | Severe Thunderstorm Warning | LMK | Casey | 47 min |
| Jun 14, 3:02 PM CDT | Severe Thunderstorm Warning | LMK | Nicholas | 28 min |
| Jun 14, 3:04 PM CDT | Severe Thunderstorm Warning | LMK | Metcalfe | 44 min |
| Jun 14, 3:23 PM CDT | Severe Thunderstorm Warning | LMK | Lincoln | 37 min |
| Jun 14, 3:27 PM CDT | Severe Thunderstorm Warning | LMK | Adair | 33 min |
| Jun 14, 3:43 PM CDT | Severe Thunderstorm Warning | LMK | Casey | 17 min |
| Jun 14, 3:53 PM CDT | Severe Thunderstorm Warning | LMK | Garrard | 22 min |
| Jun 14, 4:01 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 27 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.